MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO SAFETOUCH II AVF NEEDLE

NIPRO (THAILAND) CORP. LTD. NIPRO SAFETOUCH II AVF NEEDLE
Model Number FS+152530BC
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Nurse manager, reported that a safetouch ii needle would not retract into the safety upon removal.Further information has been requested including what the affected lot# is.This was noticed upon removing the needle post treatment.No blood was lost, no adverse events occurred, no needle stick resulted.Additional details 10/22/2020: the treatment was completed, with no interruptions.No patient harm.At the end of the treatment when staff removed the needle from the patient access, they were unable to slide the safety over the needle: some would not move at all, my experience was that they were very difficult to move, causing the use of 2 hands, and dripping blood and saline in the process.Exact date of occurrence is unknown.Event occurred between september and october 2020.

Brand Name
NIPRO SAFETOUCH II AVF NEEDLE
Common Device Name
AVF NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8, bangnomko, sena
ayuthaya,, 13110
TH  13110
MDR Report Key10808979
Report Number1056186-2020-00015
Device Sequence Number4141375
Product Code FOZ
UDI-Device Identifier00383790000062
UDI-Public00383790000062
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/09/2020
Report Date (Section F) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberFS+152530BC
Device Catalogue NumberFS+152530BC
Device Lot Number20A25
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/12/2020
Device Age10 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer11/09/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA11/09/2020